# SDR QXEA9600005

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 246006
- Condition: Inoperative
- Location: Hyd Power Pack
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - LANDING GEAR WOULDN'T EXTEND USING NORMAL SYSTEM,  ALTERNATE GEAR EXTENSION PERFORMED AND GEAR EXTENDED.  LANDING GEAR VALVE ON HYDRAULIC POWER PACK REPLACED IAW MAINT MANUAL.  GEAR OPS CHECKED GOOD ON GEAR SWING AND AIRCRAFT RETURNED TO SERVICE.
